# SDR AALA20141029006

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 84,781 hours, 38,482 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT STATION 1437 BETWEEN LONGERONS 12 & 13 RT.  REPLACED SLIP IAW AARD 51-00-05-1 & DWG 9911840.
